Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jeffe de Calma

Question about tetracyclines

Hey guys. I've been using doxycycline for a month and my skin is great bla bla bla etc.

However, I've been hearing that as soon as you get off of it, your acne comes back even worse. I haven't seen one person say that their acne went away for good.

So...is this true? Does it happen in all cases?? If so, why do doctors prescribe it? Is it to stall time and hope mother nature cures your acne instead? Or does it actually permanently work for some?

Share this post


Link to post
Share on other sites

well my acne is somehwat liek yours(what type is yours mild mod...) I dont anything on my forhead...some on my right cheek...and some on my left and one spot of my chin...

I've been on terta for a month today and I broke out a bit last week...so still its there I have lots of redness than pimples but the redness trun into whiteheads.....

didi u break out?

Share this post


Link to post
Share on other sites

well my acne is somehwat liek yours(what type is yours mild mod...) I dont anything on my forhead...some on my right cheek...and some on my left and one spot of my chin...

I've been on terta for a month today and I broke out a bit last week...so still its there I have lots of redness than pimples but the redness trun into whiteheads.....

didi u break out?

No I never broke out. From about the end of week 2, my face has been consistently free of new pimples.

However, my doctor switched me from mino to doxy and i had a little 3 day window where I didn't take any antibiotics. Let me tell you, by day 3, I was pretty much back to what you see in the before picture. It was pretty amazing how quickly the acne came back. But as soon as I started taking the doxy, it went away within 3-4 days and I'm clear again.

Share this post


Link to post
Share on other sites

My acne went away after using Tetracycline...It lasted for like 3-4 months.

But it just recently came back in full force...But I blame it on hte workingout, since it raises testoterone levels.

Share this post


Link to post
Share on other sites

I hope tetra works for me

jeffe what was your regemin....I know what u sued but how did u guse them...

Share this post


Link to post
Share on other sites

Hey guys. I've been using doxycycline for a month and my skin is great bla bla bla etc.

However, I've been hearing that as soon as you get off of it, your acne comes back even worse. I haven't seen one person say that their acne went away for good.

So...is this true? Does it happen in all cases?? If so, why do doctors prescribe it? Is it to stall time and hope mother nature cures your acne instead? Or does it actually permanently work for some?

I think you're on the right track-- it's basically a stall tactic. My derm told me that my acne isn't bad enough for Accutane, and it's reacted well to antibiotics (so far). He said that hopefully I will grow out of my acne soon, and that one day I won't need to take antibiotics (I'm almost 26). I wish I could just take Accutane and end this once and for all.

Share this post


Link to post
Share on other sites

If you use some topical(retinoid mainly) that unclogges pores after finishing the antibiotic, acne will not form as easily as before.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×